MAUDE Adverse Event Report: ARTHREX, INC. TENSIONLOC COLLAR AND PLUG IMPLANT 7MM; BONE FIXATION SCREW/PLATE

ARTHREX, INC. TENSIONLOC COLLAR AND PLUG IMPLANT 7MM; BONE FIXATION SCREW/PLATE
Model Number TENSIONLOC COLLAR AND PLUG IMPLANT 7MM
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/28/2023
Type of Reportable Event Malfunction
Event or Problem Description
On 01/05/2024, it was reported by a arthrex employee via email that an ar-5207 tension lock collar was broken while malleting.This occurred during use in a case with no patient effect.
 
Additional Manufacturer Narrative
The contribution of the device to the reported event could not be determined as the device was not returned for evaluation.The root cause of the event could not be determined from the information available and without device evaluation.If the device becomes available for evaluation, a followup report will be submitted.
 
Additional Manufacturer Narrative
The complaint allegation is confirmed.One unpackaged ar-5207 serial/batch number (b)(6) was received for investigation.The visual inspection indicated that the device's suture system was damaged; the tension collar outside diameter was broken off and cracked.Due to the device being damaged, no functional tests can be applied.The most likely cause for the reported failure is a user error.According to per dfu-0258-2.Revision 0.G.Precautions.1.Excessive force used in or during tensioning the device may cause damage to the device or suture construct.2.Measurement of the tunnel diameter and the proper implant selection are critical to maintain functionality of implant construct.3.Inserting the plug with excessive force may damage the device or suture construct.

Brand Name
TENSIONLOC COLLAR AND PLUG IMPLANT 7MM
Common Device Name
BONE FIXATION SCREW/PLATE
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
emily shafer
8009337001
MDR Report Key18573892
Report Number1220246-2024-00506
Device Sequence Number8915133
Product Code HWC
UDI-Device Identifier00888867265813
UDI-Public00888867265813
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K183628
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Company Representative
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial,Followup
Report Date (Section B) 08/27/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberTENSIONLOC COLLAR AND PLUG IMPLANT 7MM
Device Catalogue NumberAR-5207
Device Lot Number15129898
Was Device Available for Evaluation? Device Returned to Manufacturer
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/05/2024
Supplement Date Received by Manufacturer08/02/2024
Initial Report FDA Received Date01/24/2024
Supplement Report FDA Received Date08/27/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured08/17/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown